It is currently Sep 22, 2017 3:54 am


-

-

Postby dillion » Jan 22, 2015 5:34 am

-
Last edited by dillion on Oct 18, 2015 11:43 am, edited 2 times in total.
dillion
 
Posts: 33
Joined: Jan 19, 2015 2:06 pm

Re: risperdal Withdrawl log

Postby FarAway » Jan 22, 2015 10:50 am

Hey Dillion! Good to se a log on this!

Can you write more, how much were you taking and what's the plan: are you tapering or planning to go cold turkey?
Tapering is recommended...

I've been tapering off Abilify, had some weird/strong dreams recently too...
FarAway
 
Posts: 622
Joined: Sep 24, 2014 1:13 pm

Re: risperdal Withdrawl log

Postby dillion » Jan 23, 2015 6:38 am

-
Last edited by dillion on Oct 18, 2015 11:43 am, edited 1 time in total.
dillion
 
Posts: 33
Joined: Jan 19, 2015 2:06 pm

Re: risperdal Withdrawl log

Postby FarAway » Jan 23, 2015 1:36 pm

YAY for making it this far! Hope it continues well!! fingers crossed...

Are you taking any supplements or tweaking nutrition too? I take fish oil and magnesium, wondering whether to add more stuff too...
FarAway
 
Posts: 622
Joined: Sep 24, 2014 1:13 pm

Re: risperdal Withdrawl log

Postby dillion » Jan 23, 2015 4:16 pm

-
Last edited by dillion on Oct 18, 2015 11:44 am, edited 1 time in total.
dillion
 
Posts: 33
Joined: Jan 19, 2015 2:06 pm

Re: risperdal Withdrawl log

Postby dillion » Jan 24, 2015 7:01 am

-
Last edited by dillion on Oct 18, 2015 11:44 am, edited 1 time in total.
dillion
 
Posts: 33
Joined: Jan 19, 2015 2:06 pm

Re: risperdal Withdrawl log

Postby dillion » Jan 24, 2015 12:36 pm

-
Last edited by dillion on Oct 18, 2015 11:45 am, edited 1 time in total.
dillion
 
Posts: 33
Joined: Jan 19, 2015 2:06 pm

Re: risperdal Withdrawl log

Postby FarAway » Jan 24, 2015 3:09 pm

Oh! Sorry to hear about the voices and the heart ache... Hope things improve!

Some multivitamins don't have enough magnesium and have too much other things that are magnesium antagonists, so if you might be lacking magnesium, they could actually sometimes make things worse. Read the labels what's in them?

Sorry if this is unsolicited advice and you don't want it, in that case I'll erase it and stop. I just really wish for you to be able to stop meds successfully!! :)

I'm thinking to add vitamin D too, yeah... good to know it helps with 'psychosis' (?) as well!
Some people on Facebook take a bunch of stuff...

Yeah expectations can be a hard one... I've had some failed expectations too, learning to live with different/adjusted ones or in a more 'open' way... If you want to talk about them, feel free to do so... I'll listen!
FarAway
 
Posts: 622
Joined: Sep 24, 2014 1:13 pm

Re: risperdal Withdrawl log

Postby dillion » Jan 24, 2015 4:04 pm

-
Last edited by dillion on Oct 18, 2015 11:45 am, edited 1 time in total.
dillion
 
Posts: 33
Joined: Jan 19, 2015 2:06 pm

Re: risperdal Withdrawl log

Postby dillion » Jan 25, 2015 5:19 am

-
Last edited by dillion on Oct 18, 2015 11:45 am, edited 1 time in total.
dillion
 
Posts: 33
Joined: Jan 19, 2015 2:06 pm

Re: risperdal Withdrawl log

Postby FarAway » Jan 26, 2015 8:16 am

Great to hear things went fine, and about the dreams/expectations too!! How cool!

Gotta go now, hope things continue to go well!!
FarAway
 
Posts: 622
Joined: Sep 24, 2014 1:13 pm

Re: risperdal Withdrawl log

Postby FarAway » Jan 28, 2015 1:32 pm

Dillion, how's it going? A bit worried now that you haven't posted... Hope all is well...? Do let us know how it is, okay?
FarAway
 
Posts: 622
Joined: Sep 24, 2014 1:13 pm

Re: risperdal Withdrawl log

Postby dillion » Feb 03, 2015 8:07 am

-
Last edited by dillion on Oct 18, 2015 11:46 am, edited 1 time in total.
dillion
 
Posts: 33
Joined: Jan 19, 2015 2:06 pm

Re: risperdal Withdrawl log

Postby FarAway » Feb 03, 2015 8:59 am

Glad you're fine! I had a hunch something went wrong when we didn't hear from you... How much are you taking now? Did you go see a doctor or just took a higher or low dose?

Just wondering, is there a Hearing Voices support group where you live? Maybe those people could help?
Or going to get tested for mineral and vitamin deficiencies and toxics and finding supplements that could help?

I'm sort of fine too, turned out to be a bit sensitive to the supplements I was taking (my eyes went red), so I went off them for a few days and slowly reintroducing fish oil again now...
FarAway
 
Posts: 622
Joined: Sep 24, 2014 1:13 pm

Re: risperdal Withdrawl log

Postby dillion » Feb 07, 2015 11:18 am

-
Last edited by dillion on Oct 18, 2015 11:46 am, edited 1 time in total.
dillion
 
Posts: 33
Joined: Jan 19, 2015 2:06 pm

Re: risperdal Withdrawl log

Postby dillion » Oct 18, 2015 10:31 am

-
dillion
 
Posts: 33
Joined: Jan 19, 2015 2:06 pm


Return to Reducing and Going Off Medications Safely

Who is online

Users browsing this forum: No registered users and 1 guest